# SDR FDEA201902210473

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE FOUND ON FRAME AT B/S 231.25 BL0. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 SHEET 1. REPAIRED FRAME IAW SRM 53-00-07-2R REPAIR 7 PARA 5 REV 126.
